# SDR AALA20171109009

- Difficulty date: November 9, 2017
- Submitted: November 20, 2017
- Operation: Air carrier
- Aircraft: N151AN
- Make and model: Airbus A321-231
- Aircraft serial: 6840
- Aircraft time: 6,537 hours, 2,525 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPC120000
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AFT LAVATORY SMOKE DETECTION ALARM AND INDICATION SOUNDED ON CLIMB OUT OF DFW, EMERGENCY WAS DECLARED, AIRCRAFT WAS RETURNED TO DFW. ACCOMPLISHED AMM 27-17-00, NO FAULTS NOTED, REPEAT ITEM. MAINTENANCE REPLACED SMOKE DETECTOR PER MM 26-17-15 AND MM 26-17-00. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
